×

Construction of Sobolev spaces of fractional order with sub-Riemannian vector fields. (English) Zbl 1143.46021

Authors’ abstract: Given a smooth family of vector fields satisfying Chow-Hörmander’s condition of step 2 and a regularity assumption, we prove that the Sobolev spaces of fractional order constructed by the standard functional analysis can actually be “computed” with a simple formula involving the sub-Riemannian distance. Our approach relies on a microlocal analysis of translation operators in an anisotropic context. It also involves classical estimates of the heat kernel associated to the sub-elliptic Laplacian.

MSC:

46E40 Spaces of vector- and operator-valued functions
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
46E50 Spaces of differentiable or holomorphic functions on infinite-dimensional spaces
43A15 \(L^p\)-spaces and other function spaces on groups, semigroups, etc.
26A33 Fractional derivatives and integrals
47G30 Pseudodifferential operators
PDFBibTeX XMLCite
Full Text: DOI Numdam Numdam EuDML

References:

[1] Bahouri, H.; Chemin, J.-Y.; Xu, C. J., Trace and trace lifting theorems in weight Sobolev spaces, Journal de l’Institut de Mathématiques de Jussieu, 4-4, 509-552 (2005) · Zbl 1089.35016 · doi:10.1017/S1474748005000150
[2] Bellaïche, A., The Tangent Space in Sub-Riemannian Geometry, 144 (1996) · Zbl 0862.53031
[3] Bony, J.-M., Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non-linéaires, Annales de l’École Normale Supérieure, 14, 209-246 (1981) · Zbl 0495.35024
[4] Bony, J.-M.; Chemin, J.-Y., Espaces fonctionnels associés au calcul de Weyl-Hörmander, Bull. Soc. math. France, 122, 77-118 (1994) · Zbl 0798.35172
[5] Bony, J.-M.; Lerner, N., Quantification asymptotique et microlocalisations d’ordre supérieur I, Ann. Sci. E.N.S., 4e série, 22, 377-433 (1989) · Zbl 0753.35005
[6] Cancelier, C. E.; Chemin, J.-Y.; Xu, C. J., Calcul de Weyl et opérateurs sous-elliptiques, Ann. Inst. Fourier, 43, 4, 1157-1178 (1993) · Zbl 0797.35008 · doi:10.5802/aif.1367
[7] Chang, D.-C.; Greiner, P., Harmonic Analysis and Subriemannian Geometry on Heisenberg Groups, Bull. Inst. Maths., 30, 3, 153-190 (2002) · Zbl 1020.35021
[8] Chemin, J.-Y.; Xu, C. J., Inclusions de Sobolev en calcul de Weyl-Hörmander et champs de vecteurs sous-elliptiques, Ann. Sci. E.N.S., 30, 719-751 (1997) · Zbl 0892.35161
[9] Chemin, J.-Y.; Xu, C. J.; Colombini, F.; Lerner, N., Geometrical optics and related topics, 79-93 (1997)
[10] Davies, E. B., One parameter semi-groups (1980) · Zbl 0457.47030
[11] Jean, F., Uniform Estimations of Sub-Riemannian Balls, Journal on Dynamical and Controll Systems, 7, 4, 473-500 (2001) · Zbl 1029.53039 · doi:10.1023/A:1013154500463
[12] Jerison, D. S.; Sánchez-Call, A., Complex Analysis III, 1277, 46-77 (1986) · Zbl 0634.35017
[13] Jerison, D. S.; Sánchez-Calle, A., Estimates for the Heat Kernel for a Sum of Squares of Vector Fields, Indiana Univ. Math. J., 35, 4, 835-854 (1986) · Zbl 0639.58026 · doi:10.1512/iumj.1986.35.35043
[14] Montgomery, R., Math. Surveys & Monographs, 91 (2002) · Zbl 1044.53022
[15] Vigneron, F., The trace problem for Sobolev spaces over the Heisenberg group, École polytechnique (2006)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.